# SDR YYFA2012F00063

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 41,936 hours, 39,427 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 12,000 FT,  DURING CLIMB OUT IN MODERATE TURBULENCE,  TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON WITH ASSOCIATED MASTER WARNING LIGHT.  IAW QRH SHUTDOWN APU & TURNED BLEEDS OFF, MASTER WARNING EXTINQUISHED & ACFT DIVERTED.
